RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 3, Pages 291–297 (Mi tmf2454)  

This article is cited in 5 scientific papers (total in 5 papers)

Mass dependences in renormalization-group solutions

D. V. Shirkov


Abstract: A method is proposed for the approximation solution of the renormalization-group equations with allowance for the dependences on the particle masses. The method is used to obtain expressions of high accuracy for the invariant charge and the singleargument renormalization-group solutions corresponding to the allowance for twoand three-loop contributions in the momentum subtraction scheme. These expressions are of interest for the case of masses of different scales and, in particular, for the topical problem of taking into account the thresholds for the production of heavy quarks in modern quantum chromodynamics.

Full text: PDF file (822 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:3, 1039–1043

Bibliographic databases:

Received: 13.04.1981

Citation: D. V. Shirkov, “Mass dependences in renormalization-group solutions”, TMF, 49:3 (1981), 291–297; Theoret. and Math. Phys., 49:3 (1981), 1039–1043

Citation in format AMSBIB
\Bibitem{Shi81}
\by D.~V.~Shirkov
\paper Mass dependences in renormalization-group solutions
\jour TMF
\yr 1981
\vol 49
\issue 3
\pages 291--297
\mathnet{http://mi.mathnet.ru/tmf2454}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 3
\pages 1039--1043
\crossref{https://doi.org/10.1007/BF01042744}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NW76000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2454
  • http://mi.mathnet.ru/eng/tmf/v49/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theoret. and Math. Phys., 93:3 (1992), 1403–1408  mathnet  crossref  isi
    2. D. V. Shirkov, “Analytic Perturbation Theory for QCD Observables”, Theoret. and Math. Phys., 127:1 (2001), 409–423  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Krivokhizhin, VG, “A systematic study of QCD coupling constant from deep-inelastic measurements”, Physics of Atomic Nuclei, 68:11 (2005), 1873  crossref  isi
    4. Shirkov D.V., “Large Regular QCD Coupling At Low Energy?”, Quantum Field Theory and Beyond - Essays in Honor of Wolfhart Zimmermann, 2008, 34–45  isi
    5. Khandramai V.L. Teryaev O.V. Gabdrakhmanov I.R., “Infrared modified QCD couplings and Bjorken sum rule”, Xvi Workshop on High Energy Spin Physics (D-Spin2015), Journal of Physics Conference Series, 678, IOP Publishing Ltd, 2016, 012018  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:173
    Full text:57
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019